Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Spectral multiplicity for tensor products of normal operators


Author: Edward A. Azoff
Journal: Proc. Amer. Math. Soc. 81 (1981), 50-54
MSC: Primary 47B15
MathSciNet review: 589134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two normal operators $ {N_1}$ and $ {N_2}$ are constructed such that for any pair $ {m_1}$ and $ {m_2}$ of their respective multiplicity functions, the 'convolution' $ ({m_1} * {m_2})(\lambda ) \equiv \Sigma \{ {m_1}({\lambda _1}) \cdot {m_2}({\lambda _2})\vert{\lambda _1} \cdot {\lambda _2} = \lambda \} $ fails to be a multiplicity function for the tensor product $ {N_1} \otimes {N_2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B15

Retrieve articles in all journals with MSC: 47B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589134-7
PII: S 0002-9939(1981)0589134-7
Article copyright: © Copyright 1981 American Mathematical Society